# SDR HEED064596

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Corroded
- Location: Fuel System
- Part time: 455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FILTER ASSEMBLY HAD CORROSION ON BYPASS INDICATOR SWITCH CONNECTOR.  ORDERED REPLACEMENT PARTS.
